Goldstein, Jerome A.. "Convexity, boundedness, and almost periodicity for differential equations in Hilbert space.." International Journal of Mathematics and Mathematical Sciences 2 (1979): 1-13. <http://eudml.org/doc/44755>.
@article{Goldstein1979, author = {Goldstein, Jerome A.}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {Boundedness; Convexity; Almost Periodicity for Differential Equations In Hilbert Space}, language = {eng}, pages = {1-13}, publisher = {Hindawi Publishing Corporation, New York}, title = {Convexity, boundedness, and almost periodicity for differential equations in Hilbert space.}, url = {http://eudml.org/doc/44755}, volume = {2}, year = {1979}, }
TY - JOUR AU - Goldstein, Jerome A. TI - Convexity, boundedness, and almost periodicity for differential equations in Hilbert space. JO - International Journal of Mathematics and Mathematical Sciences PY - 1979 PB - Hindawi Publishing Corporation, New York VL - 2 SP - 1 EP - 13 LA - eng KW - Boundedness; Convexity; Almost Periodicity for Differential Equations In Hilbert Space UR - http://eudml.org/doc/44755 ER -